Rocky Mountain Journal of Mathematics

Stability properties of periodic solutions of periodically forced non-degenerate systems

Alan R. Hausrath and Raul F. Manasevich

Full-text: Open access

Article information

Source
Rocky Mountain J. Math. Volume 18, Number 4 (1988), 785-800.

Dates
First available: 13 August 2009

Permanent link to this document
http://projecteuclid.org/euclid.rmjm/1250126052

Digital Object Identifier
doi:10.1216/RMJ-1988-18-4-785

Mathematical Reviews number (MathSciNet)
MR1002175

Zentralblatt MATH identifier
0686.34041

Citation

Hausrath, Alan R.; Manasevich, Raul F. Stability properties of periodic solutions of periodically forced non-degenerate systems. Rocky Mountain Journal of Mathematics 18 (1988), no. 4, 785--800. doi:10.1216/RMJ-1988-18-4-785. http://projecteuclid.org/euclid.rmjm/1250126052.


Export citation